Analucia: What a beautiful handle. As everyone else has advised, talk to your anesthesiologist. Don't be brave. When I was in pre-op, I told the nurse I needed something for anxiety, that I was scared and nervous, and, by the way, so was the lady next to me (who denied her anxiety stoically, all the while clasping her hands and shaking like an aspen leaf.) He gave us both the IV medication I was hoping for. It instantly (I mean in the blink of an eye!), removed that scarey feeling. When I awoke, they told me they had had some trouble controlling my pain while coming out of anesthesia. However, I have no recollection of that - not then, not now. I always experience nausea when coming out of anesthesia. There are many medications that are effective - phenergan, vistaril, inapsine, zofran. I expect to be nauseated, therefore I am. Don't do what I do, do what I say. Expect and envision coming through with flying colors. It is normal to feel afraid going in. Trust that you will be in good hands and discomfort will be minimal. And above all, voice your concerns. I send you peace and love.